MathSciNet Relay Station
MathSciNet bibliographic data
MR2115091 60G15 (47B06 47B10 47N30 60F10 60G18)
Lifshits, Mikhail A.; Linde, Werner Small deviations of weighted fractional processes and average non-linear approximation. Trans. Amer. Math. Soc. 357 (2005), no. 5, 2059–2079.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement